MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, 16MM X152MM, STRAIGHT, SLOTTED, SPLINED, 2/3 PLASMA, 25MM COLLAR

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, 16MM X152MM, STRAIGHT, SLOTTED, SPLINED, 2/3 PLASMA, 25MM COLLAR
Model Number SPSE0004E
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the incorrect selection of the component was unable to be determined.Most likely, the cause was human error in selecting the size that was needed for the patient, the component was appropriately sized.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) male patient underwent a revision surgery on (b)(6) 2020 performed by dr.(b)(6) due to dissociation of the resurfacing femur component and femoral stem extension component.During the revision, a canal-filling segmental stem was press fit into the bone but it did not purchase into the bone and it was determined that it was too small of a diameter.The surgeon explanted stem and selected a larger diameter stem which was then implanted.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, 16MM X152MM, STRAIGHT, SLOTTED, SPLINED, 2/3 PLASMA, 25MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10663404
Report Number3013450937-2020-00147
Device Sequence Number2990861
Product Code KRO
UDI-Device IdentifierB278SPSE0004E0
UDI-PublicB278SPSE0004E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Model NumberSPSE0004E
Device Catalogue NumberSPSE0004E
Device Lot Number1701341
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR